# SDR ASAA2023040142674

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,426 hours, 17,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR STICKS. DIFFICULT TO OPEN AND CLOSE. GROUNDED - YES. L1 DOOR OPENS AND CLOSES CORRECTLY. NO DEFECTS NOTED.
